# SDR ABXA9700002

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47325
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RETRACTED THE LANDING GEAR AFTER TAKEOFF.  RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED. RECYCLED THE LANDING GEAR AND ALL INDICATIONS NORMAL.  ALL INDICATIONS WERE NORMAL WHEN THE LANDING GEAR WAS LOWERED FOR LANDING.  CLEANED GEAR INDICATION SWITCHES AND PERFORMED GEAR SWING IAW DC-9 M.M. 7-11-07 AND 32-00.
